# SDR DALA2023062705141

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3355, CORROSION SEAT TRACK -Y450 LOCATED FR53.3 TO FR54 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED NEW SEAT TRACK-Y450 LOC. FR 53.2 TO FR 53.4 IN PASSENGER CABIN. (LP 2832803)
